# SDR 0100993257

- Difficulty date: March 17, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 9,345 hours, 4,123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: L2 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING AIRCRAFT EVACUATION FOLLOWING ABORTED TAKEOFF AND RUNWAY EXCURSION, THE SLIDE RAFT ASSEMBLY FAILED TO DEPLOY AT DOOR 2L.
